# SDR A6WA202304078538

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180571
- Part serial: NSN
- Condition: Corroded
- Location: Passenger Door
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL AT DD6 BETWEEN FS 320-FS 338.00 *******AIRCRAFT REMOVED FROM SERVICE******** REPLACE INTERCOSTAL ON PAX DOOR DD6 REF CRJ-200-SRM 51-42-06,CRJ-200-SRM 51-42-21
